The oscillatory behavior of a second order nonlinear differential equation with damping. (English) Zbl 0348.34022


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI


[1] Atkinson, F. V., On second order nonlinear oscillation, Pacific J. Math., 5, 643-647 (1955) · Zbl 0065.32001
[2] Baker, J. W., Oscillation theorems for a second order damped nonlinear differential equation, SIAM J. Appl. Math., 25, 37-40 (1973) · Zbl 0239.34015
[3] Butler, G. J., On the oscillatory behaviour of a second order nonlinear differential equation, Ann. Mat. Pura Appl., 105, 73-92 (1975) · Zbl 0307.34029
[4] Butler, G. J., Oscillation theorems for a nonlinear analogue of Hill’s equation, Quart. J. Math., 27, 159-171 (1976) · Zbl 0341.34018
[5] Coles, W. J., Oscillation criteria for nonlinear second order equations, Ann. Mat. Pura Appl., 82, 123-134 (1969) · Zbl 0188.15304
[6] Erbe, L., Oscillation criteria for second order nonlinear differential equations, Ann. Mat. Pura Appl., 94, 257-268 (1972) · Zbl 0296.34026
[7] Kamenev, I. V., On the oscillation of solutions of a nonlinear equation of second order, (Moskov. Inst. Elektron Masinostroenija, Trudy MIEM, 5 (1969)), 125-136, (Russian) · Zbl 0408.34031
[8] Kusano, T.; Onose, H.; Hiroyuki, T., On the oscillation of second order nonlinear ordinary differential equations, Hiroshima Math. J., 4, 491-499 (1974) · Zbl 0326.34044
[9] Naito, M., Oscillation criteria for a second order differential equation with a damping term, Hiroshima Math. J., 4, 285-291 (1974) · Zbl 0289.34047
[10] Waltman, P., An oscillation theorem for a nonlinear second order equation, J. Math. Anal. Appl., 10, 439-441 (1965) · Zbl 0131.08902
[11] Wong, J. S.W, On second order nonlinear oscillation, Funkcial. Ekvac., 11, 207-234 (1968) · Zbl 0157.14802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.